# SDR UIEA2017092401807

- Difficulty date: September 24, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,987 hours, 18,612 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Valve
- Part number: 97980612
- Part serial: 1487C
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN WHEN PACK SELECTED.  REMOVED AND REPLACED APU SURGE VALVE IAW AMM 49-53-01. OPS CHECKED NORMAL.
